# SDR ORJA9707

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49615
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Cargo Pit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SCUFF PLATE HAS THREE AREAS OF LEVEL 2 CORROSION.  REMOVED CORROSION, FABRICATED STRUCTURES, AND TREATED AS REQUIRED.  ALL WORK PERFORMED IAW SRM.  (M)
